MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 0, HD AUTOCLAVABLE LAPAROSCOPE 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 0, HD AUTOCLAVABLE LAPAROSCOPE 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0502103010
Medical Device Problem Codes Fogging (1253); Optical Problem (3001)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was foggy image during the procedure.
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure [crack visible through the eye piece ] was not confirmed.According to henke: the image on the camera and the light fiber transmission meets the specifications.The scope is not leaking the complaint for ¿crack visible through the eye piece¿ has not been confirmed probably root cause for this failure is: laser welding seal failure, distal/proximal window solder failure, damage to optical train, damage to needle, damage to distal or proximal windows, moisture intrusion, end of life wear-out, environmental disturbance: endoscope colder than dew point, environmental disturbance: fluid entrapment between the coupler and eyepiece junction (eyepiece only), use error.The failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was foggy image during the procedure.

Brand Name
PRECISION IDEAL EYES 10MM 0, HD AUTOCLAVABLE LAPAROSCOPE 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11598044
Report Number0002936485-2021-00186
Device Sequence Number16983340
Product Code GCJ
UDI-Device Identifier07613327062083
UDI-Public07613327062083
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502103010
Device Catalogue Number0502103010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1